# SDR 98ZZZX1304

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V8433NB
- Condition: Cracked
- Location: Retain Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER DISASSEMBLED, CLEANED, AND INSPECTED FOR AD COMPLIANCE, AD 97-18-02.  BLADE SN E43823 CRACKED IN RETENTION AREA.  FOUND WITH EDDY CURRENT.  PERIODIC INSPECTIONS SHOULD ALWAYS BE DONE.  EDDY CURRENT INSPECTION SHOULD BE DONE AT 1,000-HOUR INTERVALS.
